# SDR SWIA20230716

- Difficulty date: July 16, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROX FS 460.0 RBL 9.0 INTERNAL FUSELAGE BELOW FLOOR CASTING HAS CRACK AT UPPER RADIUS      (C-CHECK RO 9/13/2023)    REMOVED CRACKED SUPPORT FITTING (CASTING) AND REPRACED BY NEW ONE P/N: 600-31068-196 ON RBL9 LONGTUDIGINAL FLOOR BEAM AT FS460 PER DWG# 600-31143 REV F AND REF CRJ 200 SRM 51-42-21, CRJ 200 SRM 51-42-06, LEAK CHECK GOOD. SEE CONTINUATION CARD FOR MORE DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY.
